Giant viruses of the Kutch Desert

Kerepesi, Csaba and Grolmusz, Vince (2016) Giant viruses of the Kutch Desert. Archives of Virology, 161 (3). pp. 721-724. ISSN 0304-8608 10.1007/s00705-015-2720-8

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science
Q Science > QR Microbiology
Divisions: Informatics Laboratory
Depositing User: Csaba Kerepesi
Date Deposited: 02 Jun 2016 06:50
Last Modified: 02 Jun 2016 06:50
URI: http://eprints.sztaki.hu/id/eprint/8765

Update Item Update Item